# SDR DXTA2021013104658

- Difficulty date: January 31, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 3,851 hours, 3,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Depleted
- Location: Cabin Emer Light
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FLASHING IN FLIGHT WITH THE EMER LT SWITCH IN ARM.  CORRECTIVE ACTION: REMOVED FWD EMER BATTERY P/N 6450LS-00, S/N 001098 AND AFT EMERGENCY BATTERY P/N 6450LS-00, S/N 000966 AND INSTALLED MODIFIED UNIT.  OPERATIONS CHECKS GOOD.  THIS SDR IS A CORRECTION TO THE SDR FILED EARLIER TO CORRECT THE UNIQUE CONTROL FROM #DXTA202101310465 TO IT IS A CORRECTION TO DXTA2021013104658.
